It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Depression Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 02-18-2012, 05:53 AM   #1
Senior Veteran
(female)
 
himmylover's Avatar
 
Join Date: Jan 2006
Location: Evansville
Posts: 1,740
himmylover HB Userhimmylover HB Userhimmylover HB Userhimmylover HB Userhimmylover HB Userhimmylover HB Userhimmylover HB User
Question Pristiq?????

Hi, I just recently started this medication and was wondering for those of you whom have taken this or tried it, do you have weight issues with this medication?

Like Loss? Not allot but did you notice some? And did you feel a little hiper at first? I am on 50 mgs..

Please any info would be greatly appreciate...........

Have a great day,all.........

 
Old 02-18-2012, 08:27 PM   #2
Member
(female)
 
Join Date: Sep 2010
Location: Buffalo, NY, US
Posts: 52
KosmoKramer HB UserKosmoKramer HB User
Re: Pristiq?????

Regreted taking it as soon as i took it. It made my skin *****ly hot and anxious. Couldn't settle down. Extremely uncomfortable.

 
Sponsors Lightbulb
   
Old 02-19-2012, 04:58 PM   #3
Senior Veteran
(female)
 
fusionqueen's Avatar
 
Join Date: Mar 2005
Posts: 1,032
fusionqueen HB Userfusionqueen HB Userfusionqueen HB User
Re: Pristiq?????

WOrks for me..But i have FATIGUE!! I am now on half of a 25mg at night and big difference. I gained a total of 12lbs in 2 years of going off and on this med. Never lost a pound off it. How long have you been on it and how are you doing?

 
Old 02-25-2012, 08:11 PM   #4
Newbie
(female)
 
Samanataha's Avatar
 
Join Date: Feb 2012
Location: Alberta, Canada
Posts: 9
Samanataha HB User
Re: Pristiq?????

At first, I was sooo hyper. I had to leave class several times because I was sweating, jittering, like I drank 6 cups of coffee. I also felt AWESOME. Like everything was fantastic.

That feeling went away after about a week.

I've lost 12 pounds since starting Pristiq (November 2011-present), however I went through major stress during that time ending a long term relationship, so I had very little appetite anyway.

I am now up to 100mg a day, and I'm planning on getting off it soon. The brain zaps are unbearable.

 
The Following User Says Thank You to Samanataha For This Useful Post:
himmylover (02-26-2012)
Old 02-26-2012, 08:00 AM   #5
Senior Veteran
(female)
 
himmylover's Avatar
 
Join Date: Jan 2006
Location: Evansville
Posts: 1,740
himmylover HB Userhimmylover HB Userhimmylover HB Userhimmylover HB Userhimmylover HB Userhimmylover HB Userhimmylover HB User
Re: Pristiq?????

Thank you

I have been the same wayyyyyyyyy hyper and omg thirsty. I am only starting on week two @ 50mgs..............so I guess I will see................

I HAVE GONE THROUGH OF STRESS TO WITH MY MOM AND HER ILLNESS. SO I FEEL YOUR PAIN AND APPRECIATE YOU TAKING THE TIME TO WRITE BACK. ON YOU GOING ON SOMETHING ELSE?

 
Old 02-26-2012, 09:16 AM   #6
Newbie
(female)
 
Samanataha's Avatar
 
Join Date: Feb 2012
Location: Alberta, Canada
Posts: 9
Samanataha HB User
Re: Pristiq?????

No, the intense side effects went away for me pretty quickly. I remember the thirst too!! Ahh I remember it all so well. It's crazy!!! And the insomnia

I ended up getting my dose upped to 100mg, which is what I'm on now. I'm going to see my doc on Tuesday to talk about tapering off of pristiq. It did it's job for a few months, but now it's more harm than good.

I hope it works well for you, the side effects will go away soon. For me, the first two weeks were the best. I had energy, I was happy, I was getting along with my mom (never happens lol.)

 
Old 02-26-2012, 10:18 AM   #7
Senior Veteran
(female)
 
himmylover's Avatar
 
Join Date: Jan 2006
Location: Evansville
Posts: 1,740
himmylover HB Userhimmylover HB Userhimmylover HB Userhimmylover HB Userhimmylover HB Userhimmylover HB Userhimmylover HB User
Re: Pristiq?????

THAT IS GREAT.............IT WORKED FOR YOU FOR AWHILE, I HATE IT WHEN ONE POOPS OUT AND THEN YOU HAVE TO FIND ANOTHER. I KNOW WHAT YOU MEAN ABOUT GETTING ALONG WITH YOUR MOM, ME TOO.

AND IN GENERAL OTHERS THAT USED TO BUG ME.........LOL.

HOPE THE NEXT ONE WORKS FOR YOU IF YOU DECIDE TO GO THAT ROUTE.

THANKS FOR ALL THE INFO, AND HEY, I JUST MADE ANOTHER FRIEND ON HERE TODAY..............

HAVE A GREAT DAY!

 
Old 03-06-2012, 09:58 AM   #8
Junior Member
(female)
 
Join Date: Feb 2011
Location: California
Posts: 10
feelingdepleted HB User
Re: Pristiq?????

I personally loved Pristiq after switching from Zoloft, which made me feel like a zombie. I was happy, giddy, hyper,grandiose....didn't have a worry in the world. The problem is that It caused over the top mania. I became a different person and did things I would never do and that I can never take back that has forever changed my life.
After a few months, the manic side effects subsided and reality set in HARD. I stopped taking it and the withdrawal was quite severe considering I had only been on it for 3 or 4 months.
I had since researched the drug and mania is one of the possible side effects...btw, I am not bipolar and have never experienced mania before. It's a newer drug and I'm sure in due time, there will be more horror stories and possibly a class action law suit against this drug, IMO. Just be cautious of any major personality changes. That would be a definite red flag that you are experiencing adverse affects from Pristiq.

 
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
Pristiq hognfrog1 Depression 20 06-01-2011 07:27 PM
Abilify, Pristiq, Provigil & Trazodone are the meds I'm on. bono1968 Depression 24 09-14-2010 05:08 AM
Withdrawal from Pristiq bono1968 Depression 56 07-18-2010 11:09 PM
Pristiq and terrible sexual side effects LittleBlueGirl Depression 13 04-29-2010 02:47 AM
Anyone tried Pristiq?? butrfligirl28 Depression 9 05-19-2009 09:00 PM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Join Our Newsletter

Stay healthy through tips curated by our health experts.

Whoops,

There was a problem adding your email Try again

Thank You

Your email has been added








TOP THANKED CONTRIBUTORS



flamesabers (78), Phoenix (43), keenobserver (20), katlin09 (13), Diverdan8 (11), WhistleDixie (10), rosequartz (9), blessed824 (9), jennybyc (9), cuddles1 (9)

Site Wide Totals

teteri66 (1165), MSJayhawk (1000), Apollo123 (898), Titchou (833), janewhite1 (823), Gabriel (758), ladybud (747), sammy64 (668), midwest1 (665), BlueSkies14 (610)



All times are GMT -7. The time now is 04:19 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!